DOI 10.1272/jnms.jnms.2026_93-101
Comprehensive Assessment of Kounis Syndrome Secondary to Carboplatin Chemotherapy: A Case Report.
Аннотация
Allergic reactions during chemotherapy can lead to a rare condition known as Kounis syndrome, characterized by the simultaneous occurrence of coronary ischemia and allergic manifestations. Herein, we present a case of a 75-year-old woman who developed carboplatin-induced coronary vasospasm, highlighting the importance of comprehensive clinical and immunological evaluations for an accurate diagnosis. During carboplatin infusion, the patient exhibited typical symptoms, including chest pain and electrocardiographic changes. Subsequent investigations revealed elevated serum tryptase and total immunoglobulin E levels along with normal-looking coronary arteries, confirming a diagnosis of Type I Kounis syndrome. Following a safe recovery from the acute anaphylactic episode, the patient's treatment plan was adjusted accordingly based on this definitive diagnosis. Our findings emphasize the significance of recognizing and documenting immune responses in the diagnosis of Kounis syndrome; this can inform therapeutic strategies and improve patient outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.